Titlebar

Export bibliographic data
Literature by the same author
plus on the publication server
plus at Google Scholar

 

Higher order numerical approximation of switching systems

Title data

Grüne, Lars ; Kloeden, Peter E.:
Higher order numerical approximation of switching systems.
In: Systems & Control Letters. Vol. 55 (September 2006) Issue 9 . - pp. 746-754.
ISSN 1872-7956
DOI: https://doi.org/10.1016/j.sysconle.2006.03.002

Abstract in another language

Higher order numerical schemes for affine nonlinear control systems developed before by the authors are adapted to switching systems with prescribed switching times. In addition the calculation of the required multiple switching control integrals is discussed. These schemes are particularly useful in situations involving very rapid switching.

Further data

Item Type: Article in a journal
Refereed: Yes
Keywords: Switching systems; Affine control systems; Taylor numerical schemes; Derivative free schemes; Commutative switching systems; Multiple switching control integrals
Institutions of the University: Faculties
Faculties > Faculty of Mathematics, Physics und Computer Science
Faculties > Faculty of Mathematics, Physics und Computer Science > Department of Mathematics
Faculties > Faculty of Mathematics, Physics und Computer Science > Department of Mathematics > Chair Mathematics V (Applied Mathematics)
Faculties > Faculty of Mathematics, Physics und Computer Science > Department of Mathematics > Chair Mathematics V (Applied Mathematics) > Chair Mathematics V (Applied Mathematics) - Univ.-Prof. Dr. Lars Grüne
Result of work at the UBT: Yes
DDC Subjects: 500 Science
500 Science > 510 Mathematics
Date Deposited: 02 Mar 2021 12:01
Last Modified: 23 Mar 2021 09:12
URI: https://eref.uni-bayreuth.de/id/eprint/63590